I have normal bowel movements but constant green stools
Usually green stools indicate that you food is being digested a little faster than it should actually get digested. The cause could be the use of laxative or an antibiotic.
If you have this on a regular basis,you have to take care about it and take it seriously because your body is lacking essential nutrients,or if it is just for two days as you mentioned then you don't need to worry.
The commonest cause is intestinal infection for which an antibiotic like a ofloxacin,ornidazole,refixime( ... Read Full Answer
sexual weakness in erruction and maintaining erructiion?
As you know that our growth is controlled by human growth hormone and many more hormones which are present in the body,. If your HGH is not regulated properly then you can have smaller pains or you may suffer from sexual dysfunction.
We have to first see the level of hormones then we can tell you whether we can increase it or not. But you need an harder penis for sexual intercourse and not lengthy one. Size does not matter but what matter is your hardness of penis and time of sexual in ... Read Full Answer
Hi.. Im 24 yr old male. i have an habit of masturbation. i think in my school 8th class i did masturbation first time. After a year it became a habit for me. i’m very much ashamed of having this habit. After doing masturbation, I hate myself that I cant control it. I think to control doing next time, but finally again I do it. From that time to till now I cant stop this habit. So more or less I masturbate twice a week anyway and in rare cases thrice a week. Accidentally during my college time I watched some programs in tv saying that masturbation causes not able to do sexual intercourse with partner. It causes not able to give a baby after marriage. After seeing that type of programs I got very much afraid of my life. Before two years I did laser eye surgery. Before surgery they did all pre-test for me. Then they said that your nerves are weak so we need to do two more extra test. After that extra test doctor said that we can do the surgery there’s nothing problem regarding the nerve weakness. I Think may be its family gene problem having nerve weakness. Maybe your grandfather too could had nerve weakness in his life. And now after two years of eye surgery I didn’t face any problems. As doctor said my nerves are weak in my body from my small age.After masturbating all these days I feel my nerves got more weak than before. I don’t know whether it is due to masturbation.But nowadays after masturbation I get head pain back side sometimes and not everytime. Anyway I feel nerves are weak in my body.I’m afraid very much that I cant do sexual intercourse with my partner if I get married. I’m afraid that I cant make my wife pregnant after my marriage. Please help me can I make a baby with sexual intercourse after my marriage? Do I’ve to get any treatment regarding sexual or regarding my nerve weakness or do I’ve to check whether can I make a baby with good sexual intercourse??
Fatigue means thakaan or to get tired easily,the symptoms you described are not of nerve weakness.Rest other symptoms are very normal things which many people might face and it is difficult to comment may be there is some thing locally on your back which might be irritating you or may be some kind of allergy.
If you really feel that way when you masturbate then get your self checked up to a nearest doctor and he might have to do investigation and various tests to confirm if everything is fi ... Read Full Answer
i am pregnant from 40 days. so i bought mankind abortion kit from an medicine store. but i dont know know how to use and step by step method. kindly answer me how to use?
You should not use abortion kit with out any doctors consultation and examination and proper investigation,because if there will be any miss calculation in your dates or if you have periods which can be delayed at times then there might be a large pregnancy that can cause excessive bleeding which can be serious.
Sorry i can't advice you. ... Read Full Answer
pain in heels thas why doctore gave ma nurokind g tablet .it is good for that ?
Pain in heels is usually due to mechanical stress or overuse or faulty footwear. If you don't have arthritis in any other joints then your problem is not to be worried. Just do regular hot and cold fomentation for few days and use chappals with soft surface (Doctor sole) or use sports shoes. No medicines are going to help in this problem except for pain killers. I hope you got the solution. Any issues...let me know.
Wish you early recovery ... Read Full Answer